# SDR FDEA201603100881

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 46,426 hours, 19,175 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110531206
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM WC 6-5310-7-5017 E PT 3, AFTER REMOVED THE BOLT FOUND HOLE H DAMAGED PREVIOUSLY.  COMPLIED WITH EA 6-5310-T0324002 P 1.  MAJOR REPAIR IAW GMM 6-2-100.
